H-infinity Filter for Uncertain Markovian Jump Nonlinear Systems: An LMI Approach

Full text for this resource is not available from the Research Repository.

Nguang, Sing Kiong, Assawinchaichote, Wudhichai and Shi, Peng (2007) H-infinity Filter for Uncertain Markovian Jump Nonlinear Systems: An LMI Approach. Circuits Systems and Signal Processing, 26 (6). pp. 853-874. ISSN 0278-081X

Abstract

The paper addresses the problem of designing a robust filter for a class of uncertain Markovian jump nonlinear systems described by a Takagi–Sugeno fuzzy model with Markovian jumps. LMI-based sufficient conditions for the existence of a robust filter that guarantees the ℒ2-gain from an exogenous input to an estimation error to be less than a prescribed value are derived. A tunnel diode circuit is used to illustrate the effectiveness of the proposed design techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3369
DOI https://doi.org/10.1007/s00034-007-9002-y
Official URL http://link.springer.com/article/10.1007%2Fs00034-...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18970, fuzzy system models, Lyapunov function, H-infinity filter, Markovian nonlinear systems
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login